# SDR UALA2011030801135

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 49,082 hours, 5,823 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND OBSERVED HYDRAULIC LEAK IN RIGHT WHEELWELL AREA.  FOUND PIN HOLE LEAK ON GEAR DOWN LINE. REPLACED LINE, LEAK CHECKED GOOD.
